# SDR 2006FA0001137

- Difficulty date: November 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: CFCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Engine: Pwa JFTD12A4A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 2,946 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(REF NR: MDR06-092)  VIBRATION FELT BY CREW, UPON LANDING, MAINTENANCE PERSONNEL FOUND METAL PARTICLES IN NR 2 ENGINE EXHAUST.  UPON CLOSER EXAMINATION, A 2ND STAGE TURBINE BLADE WAS FOUND TO BE FRACTURED APPROXIMATELY 1 INCH FROM THE ROOT.  THE FRACTURED PIECE BROKE OFF AND CAUSED SOME ADDITIONAL DAMAGE TO THE 2ND STAGE TURBINE BLADES AND EXTENSIVE DAMAGE TO THE FREE TURBINE AS IT DEPARTED.  (K)
